Returning user? Sign in to review or cancel your registered events.
Upcoming Events
Friday, October 12, 2018
MBLE Council
Friday, October 12, 12 am - Thursday, October 25, 12 am (1.9 weeks)

For the coming Halloween, MBLE Council invites all MBLErs to gather together to celebrate and have fun on Oct, 26 night. For the convenience to prepare all stuffs and give all you a wonderful festival, please remember register before next Saturday on Oct, 25.

Friday, October 19, 2018
Office of Career Management
Friday, October 19, 8 am - 12 pm (4 hours)

(Note: Registration is NOT in the Hub. Please see the link contained in the description to register your team)

Bring the Cup to The Ohio State University

Deloitte Consulting invites you to take part in the SCNO Supply Chain Challenge 2018!

This is an excellent opportunity to:

  • Tackle the most interesting supply chain problems
  • Experience what it is like to be a management consultant
  • Rub shoulders with senior Deloitte Consulting leaders
  • Network with the nation’s top supply chain programs

Winners will have the opportunity to:

  • Interview for a Summer Associate position
  • Win $10,000 in prize money
Office of Career Management > Networking Opportunity
Friday, October 19, 8:30 am - 12 pm (3.5 hours)

MBAs and MBLEs focusing on supply chain management and operational excellence are invited to attend the upcoming Center for Operational Excellence event taking place on Friday, October 19th.  Networking with corporate representatives will be taking place 8:30am - 9:30am; programming taking place 9:30am - 12:00pm.  A GREAT opportunity to build relationships with Operational Excellence and Supply Chain Management Professionals.

Speakers from Procter & Gamble/BlueWorld Supply Chain Consulting and EY.

Agenda available in Detailed Description.

Smart (very nice) Business Casual Dress

Office of Career Management
Friday, October 19, 2 pm - 4 pm (2 hours)

PLEASE REGISTER IN HANDSHAKE!

Join Fisher MBA alumnus, Tada Yamamoto, as he demystifies the McKinsey case interview process! Participants will have the chance to learn and practice case interview techniques from a current Associate with McKinsey & Co.

Monday, October 22, 2018
Office of Career Management
Monday, October 22, 12 pm - 12:45 pm (45 minutes)

Students should register via Handshake. 

Graduate Programs Office (GPO)
Monday, October 22, 12 pm - 1:15 pm (1.25 hours)

In 2018 and 2019 Fisher College of Business will host, sponsor, and attend a number of business case competitions.  Not only is this an exceptional way to implement your new learning, try out your new found and exceptional team building and communication skills, but often represent our University.  Specifically, we hold an Internal Case Competition (January 18 – 19, 2019) here at Fisher.  The kickoff meeting (and lunch) will be held Monday, October 22, 2018   12:00 noon to 1:15 in 365 Gerlach where you will hear more details.  You will have the opportunity to select your team and have the chance to interface with executives, and compete for a chance to be selected for one of several future case competition teams.  The National Black MBA Case Competition in Detroit (September 25 – 28, 2018), Illinois Strategy Competition (February 2019 in Illinois), The Big 10 Plus- Fisher Invitational (April 4-6, 2019 here at OSU), The Keybank Minority Case Competition in March 2019 in Cleveland) and others.

Intended Audience: 1st Year FTMBA & interested WPMBA students

Lunch will be provided.

Tuesday, October 23, 2018
Student Organizations > FTMBA Council
Tuesday, October 23, 12 am

Listen to the speeches of yoru current candidates and hear why they want your vote!!The time has come for the new Council. 

Before Tuesday

VOTERS: Be sure to read the campaign responses that will be sent out early next week!

CANDIDATES: Please return the application (send from the FCOB Council email) to Obi Nnebedum (Nnebedum.1) by Sunday October 21st @ 5pm. 

Office of Career Management
Tuesday, October 23, 12 pm - 1 pm (1 hour)

NOTE: Time Change so as not to conflict with the Cardinal Health Info Session!!

Audience: First & Second year MBA Students

Members of Western & Southern will be on campus to host students interested in learning more about the MBA Leadership Development Program, LDP Summer Internhip and LDP Associate  positions.  

Visit Handshake to learn more about the details of the program and to apply.  

Food & Beverages will be provided to those who register.

Per employer, candidates must have US Work Authorization to apply for the program positions.

Office of Career Management
Tuesday, October 23, 5 pm - 6:30 pm (1.5 hours)

Cardinal Health invites you all first year MBA students to come learn more about our company and our 2019 MBA internship opportunities in Finance, Marketing and Strategy! Appetizers and refreshments will be served; attire is business casual.

Register on Handshake at https://osu.joinhandshake.com/events/212013

Office of Career Management
Tuesday, October 23, 5 pm - 7 pm (2 hours)

First Year MBA's interested in Real Estate, Finance, Strategy & Consulting

L brands Real Estate Information Session – Tuesday, October 23rd, 5:00pm-7:00pm.

Please join us for our L brands Real Estate Information Session on Tuesday, October 23rd from 5:00pm-7:00pm in Pfahl Hall, Room 202. We will spend the first hour covering Retail Real Estate, and how L brands differentiates itself in the competitive world of brick-and-mortar retail. We will also discuss our Summer 2019 Real Estate internship opportunities. From 6:00-7:00pm, we will be hosting a more informal “Happy Hour” where you can network with our Real Estate leadership team. Beverages and light hors d’oeuvres will be provided.

Wednesday, October 24, 2018
Fisher Project Management Association
Wednesday, October 24, 12 pm - 12:45 pm (45 minutes)

Please join us in discussing and learning how banking and fintech is impacted through project management with our special guests, Becky Brandenburg and Walter Sandford.  

Becky Brandenburg is a PMP certified project manager who has had been at JPMorgan Chase for nearly a decade. She has held a variety of roles primarily focused on project management in technology environments. Becky is currently a project management in the growing DIGITAL space at the Columbus Corporate Center, working across multiple agile groups.

Walter Sandford, Ohio State MBA Graduate, is currently a project manager in corporate human resources. He works in the Training and Development space within the firm's flagship training program, Leadership Edge - helping manage the development and deployment of content to the firm's 44,000 managers. 

Lunch will be provided!  

Office of Global Business (OGB)
Wednesday, October 24, 5:15 pm - 6 pm (45 minutes)

Italy Global Business Expedition: Modern Business Organizations Info Session

Thursday, October 25, 2018
Office of Global Business (OGB)
Thursday, October 25, 12 pm - 12:45 pm (45 minutes)

Italy Global Business Expedition: Modern Business Organizations Info Session

MAcc Speaker Series
Thursday, October 25, 12 pm - 12:45 pm (45 minutes)

The EY MAcc Speaker Series presents Jackie Daylor, National Managing Partner - Audit Quality & Professional Practice at KPMG

Fisher Sports Business Association
Thursday, October 25, 12 pm - 12:45 pm (45 minutes)

Interested in sports? Join FSBA on our annual trip to the MIT Sloan Sports Analytics Conference! The conference will take place March 1-2 in Boston. We will share the current speaker line up, options for financing the trip, feedback from last year's conference, and more. 

Please bring your own lunch.

Friday, October 26, 2018
Office of Career Management > Networking Opportunity
Friday, October 26, 8 am - 4 pm (8 hours)

Business Resource Group Leadership Summit.  In collaboration with the Office of Career Management and the Fisher Graduate Women in Business, Huntington and other Central Ohio companies will be joining to provide this new opportunity for those in the local business community to discuss diversity & inclusion and leadership issues. 

Company Representation: Huntington, Motorists Insurance, Honda, Ohio Health, Alliance Data, DSW, Wendy's, Grange Insurance, Lbrands, AEP and more!

Leadership Summit Schedule Overview:

8:00am- 8:30am Check-In/Registration

3:00pm - Closing Remarks

3:30pm - 4:15pm Networking

***Breakfast and Lunch Will Be Provided

Leadership Development > Executive Seminar
Friday, October 26, 12 pm - 12:45 pm (45 minutes)

Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Matt Wallace.

Lunch we be available!

All Fisher graduate students are welcome to register.

Friday, October 26, 12 pm - 12:45 pm (45 minutes)

Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Stacy Brovitz, Advisor at Vitalibis, a wellness brand headquartered in Las Vegas, NV.

Lunch provided!

All Fisher graduate students are welcome to register.

Monday, October 29, 2018
Fisher Association of Marketing Professionals
Monday, October 29, 12 pm - 12:50 pm (50 minutes)

Come learn about brand management from T.Marzetti! More details to come.

Tuesday, October 30, 2018
Office of Career Management > Corporate Presentation
Tuesday, October 30, 5 pm - 6 pm (1 hour)

Vertiv will be hosting a Company Information Session to offer information related to both internship and full-time career positions in the areas of FINANCE, STRATEGY, MARKETING AND M&A.  Refreshments will be served.

Business Professional Dress, wear your FCOB nametag.

Register on Handshake.

https://www.vertivco.com/en-us/about/

Friday, November 2, 2018
Friday, November 2, 12 pm - 12:45 pm (45 minutes)

Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Anu Saxena, Senior VP and Global Head of Hilton Supply Management.

Lunch provided!

All Fisher graduate students are welcome to register.

Friday, November 2, 12 pm - 12:45 pm (45 minutes)

Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Gary Price, Chief Administrative Officer and Partner Relations Leader at PriceWaterhouse Coopers.

Lunch provided!

All Fisher graduate students are welcome to register.

Leadership Development > Executive Seminar
Friday, November 2, 12 pm - 12:45 pm (45 minutes)

Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with "Corky" Kessler, of Rubenstein Business Law - "A One Stop Shop" firm for the entertainment industry and Fisher '71 alumnus. 

Sunday, November 4, 2018
Fisher Graduate Women in Business
Sunday, November 4, 1:15 pm - 2:15 pm (1 hour)

Ready to become stronger? Using a group fitness barbell, participants will be progressively challenged through foundational strength moves that target the entire body. Whether it’s adding weight, changing the tempo or adding a burst of cardio, this 50-min class will be sure to push you towards reaching your fitness goals. Capacity is limited to 35 people, so be sure to get there early to claim your spot and set up your equipment!

Tuesday, November 6, 2018
Fisher Association of Marketing Professionals
Tuesday, November 6, 12 pm - 12:50 pm (50 minutes)

Come listen to Wendy's brand management speak about the secrets of brand management!

Fisher Leadership Initiative
Tuesday, November 6, 4:30 pm - 6 pm (1.5 hours)

This workshop, developed from the book by Daniel Pink, will seek to explore intrinsic motivation and how managers and employees alike will be able to effectively motivate their teams.

Friday, November 9, 2018
Office of Career Management > Career Workshops
Friday, November 9, 8:30 am - 10 am (1.5 hours)

Women in Supply Chain Straight Talk Panel Session -  (Breakfast Provided)
• Kelsey Carvell, Deloitte, Senior Manager
• Nate Craig, Fisher Professor
• Keely Croxton, Fisher Professor

The panel will discuss opportunities and challenges for women in the supply chain field. While 30% of majors at the undergraduate and graduate level are female, less than 5% of c-suite executives are female. Deloitte and Fisher are committed to enhancing gender balance in supply chain and bringing new perspectives. Kelsey Carvell will discuss her work as a consultant and Professors Craig and Croxton will discuss the transition from classroom to career. Breakfast will be provided by Deloitte.

Graduate Programs Office (GPO)
Friday, November 9, 12 pm - 2:30 pm (2.5 hours)

One of the best ways to challenge your communication competency is by competing on a case competition team while here at Fisher. All first year MBA’s will have the chance to use case competitions to show off team building, idea generation, and work with companies to help solve problems. In the MBA program, you have the opportunity to select a team with which to work, and potentially be selected to serve on another team by winning in your room, or getting honors as best presenter or best Q and A.  With all of the teaming we do in class, this session will show you how to break down a case, work within your team to select the “best” and “brightest” answers and prepare yourself for the January Internal MBA case competition weekend as well as other case competitions which occur during your time at Fisher. We will have some practice case discussions and answer many questions from our kickoff meeting which will be held on October 15, 2018.  This session will also assist you in your team dynamics and selection for case competitions.

Intended Audience: 1st Year FTMBA & WPMBA

Lunch will be provided.

Fisher Follies
Friday, November 9, 7 pm - 11 pm (4 hours)

Ladies and Gentleman, 

Fisher Follies presents the social event of the season: The Fisher Follies Auction!

Image result for excited

Monday, November 12, 2018
Volunteer Opportunities > FisherServes
Monday, November 12, 8:30 am - 12 pm (3.5 hours)

Join together with FisherServes and the entire Fisher community - students, staff and faculty - to serve the communities of Central Ohio. You can make a difference as a volunteer, or as a site leader. For more information about being a site leader, apply at go.osu.edu/FIDsiteleaders.

More details to come.

Tuesday, November 13, 2018
Fisher Association of Marketing Professionals
Tuesday, November 13, 12 pm - 12:45 pm (45 minutes)

Come learn more about AMP's annual Chicago Hop trip! Companies that we will be visiting are: PepsiCo, BlueCross BlueShield, Tyson Foods, and Ogilvy. 

Don't forget to RSVP on the hub for the actual event as well (12/13-12/15)!

Thursday, November 15, 2018
Fisher Association of Marketing Professionals
Thursday, November 15, 12 pm - 12:50 pm (50 minutes)

Come learn from strategists at Hart Advertising on how they bring a brand manager's creative brief to life!

Tuesday, November 27, 2018
Fisher Leadership Initiative
Tuesday, November 27, 1 pm - 2:30 pm (1.5 hours)

This workshop will provide an overview of business and organizational coaching, specifically identifying strategies to incorporate coaching concepts into your leadership style and team management to foster a culture of continuous improvement and development.

Friday, November 30, 2018
Fisher Association of Marketing Professionals
Friday, November 30, 11:30 am - 3:30 pm (4 hours)

AMP Presents: 2018 Marketing For A Better World

Our theme this year is: Marketing Ethical & Sustainable Consumer Goods.

Keynote presentations by Levi Strauss & Co. and Fairtrade America.

Lunch and a Happy Hour is included.

Thursday, December 13, 2018
Fisher Association of Marketing Professionals
Thursday, December 13, 12 am - Saturday, December 15, 12 am (2 days)

It's time for our annual Chicago Hop! Come celebrate the end of the Fall semester and final exams by hopping on a bus with us to Chicago! We will visit the following companies: PepsiCo, BlueCross BlueShield, Tyson Foods, and Ogilvy. 

More logistical details to come (sign up for our info session on Nov 13), but RSVP now and mark your calendars! 

Friday, January 11, 2019
Graduate Programs Office (GPO)
Friday, January 11, 2019, 12 pm - 2:30 pm (2.5 hours)

In this session you will be given all the secrets toward working towards a win with your team.  By this January session next year, you will have selected a team for the internal case competition (or another competition) and you will learn about the tricks and tactics that make the experience even better by competing for a WIN in the competition.  Learn about dealing with judge’s difficult Q and A, preparing back-up slides, addressing questions before they are asked, linking slides, and moving to subsequent rounds in competition as well as much, much more. We may even have your team work on a short practice case and then get feedback on how you and your team addressed the issues in a case competition scenario. Feedback on individual and team presentations as well as “team-order” will also be discussed, as well as time for any questions.

Intended Audience: 1st Year FTMBA & WPMBA

Lunch will be provided.

Friday, January 18, 2019
Graduate Programs Office (GPO)
Friday, January 18, 2019, 8 am - Saturday, January 19, 5 pm (1.4 days)

Save the date for the MBA Internal Case Competition! More details to come.